# SDR R61A2019041910387

- Difficulty date: April 11, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17019246401
- Condition: Corroded
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FRAME 11 FLOOR CROSSBEAM HAS CORROSION. PERFORMED PERMANENT REPAIR BY BLEND OUT ON CROSSBEAM FR11 IN ACCORDANCE WITH REF ETD 2019-170-051756 REV A.  A/C REMAINS IN CHECK.
